3 doctors weighed in:

What can I do if my suicidal friend just took 4 Benadryl (diphenhydramine) pills. Is he going to be okay?

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Support

If your friend ingested 4 - 25 mg Benadryl (diphenhydramine) pills it should not cause any significant physical harm. However, if he was doing this as a cry for help or in an attempt to harm himself that is serious.
If you are minors, tell his parents. They will need to insure that he gets proper medical/ mental health care. Let your friend know that you care, explain your concerns & encourage him to accept help.

In brief: Support

If your friend ingested 4 - 25 mg Benadryl (diphenhydramine) pills it should not cause any significant physical harm. However, if he was doing this as a cry for help or in an attempt to harm himself that is serious.
If you are minors, tell his parents. They will need to insure that he gets proper medical/ mental health care. Let your friend know that you care, explain your concerns & encourage him to accept help.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors